Electron. J. Diff. Eqns., Vol. 2008(2008), No. 08, pp. 1-9.

Asymptotic behavior of solutions to nonlinear parabolic equation with nonlinear boundary conditions

Theodore K. Boni, Diabate Nabongo

We show that solutions of a nonlinear parabolic equation of second order with nonlinear boundary conditions approach zero as t approaches infinity. Also, under additional assumptions, the solutions behave as a function determined here.

Submitted December 4, 2007. Published January 17, 2008.
Math Subject Classifications: 35B40, 35B50, 35K60.
Key Words: Parabolic boundary value problem; asymptotic behavior; nonlinear boundary conditions.

Show me the PDF file (223 KB), TEX file, and other files for this article.

Théodore K. Boni
Institut National Polytechnique Houphout-Boigny de Yamoussoukro
BP 1093 Yamoussoukro, Cô:te d'Ivoire
email: theokboni@yahoo.fr
Diabate Nabongo
Université d'Abobo-Adjamé, UFR-SFA
Département de Mathématiques et Informatiques
16 BP 372 Abidjan 16, Côte d'Ivoire
email: nabongo_diabate@yahoo.fr

Return to the EJDE web page